# SDR C2XA01CL142

- Difficulty date: June 12, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3784 THE CREW REPORTED A UNSAFE GEAR INDICATION ON SYSTEM NR 1 NOSE GEAR.  THE NR 2 SYSTEM CHECKED OK.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL 32-61-01.  *S/D*  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR.  NO DEFECTS WERE FOUND.  THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
